I have always had a somewhat overactive bladder. However. recently the problem has become much worse and I have been told I have 2 kidney stones in My left kidney. I had some blood in the urine and pain as well, and may have in fact passed a stone.
My concern right now is the frequent urination. Can the 2 remaining stones in the kidney still be causing the urination problem if they are not moveing down the ureter? If the stones are contributing to this problem , would a medication such as Detrol help? Please advise.
Urinary urgency and frequency may be associated with a kidney stone. Typically, they will pass on their own. There are some cases however, where the pain is so incapacitating that breaking up the stones (i.e. lithotripsy) can be considered.
Other causes of urinary frequency would be any type of urinary infection and (if you are male), prostatic inflammation. I would suggest obtaining a urinalysis to evaluate for infection. If you are male, a digital rectal exam needs to be done to evaluate the prostate.
If stones are causing the urinary frequency, it is unlikely that Detrol would be of benefit.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.